# SDR USAA920081928

- Difficulty date: October 21, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8342213 FLT NR 343 ORD PHX EMERGENCY EQUIPMENT FORWARD FLIGHT ATTENDANT FLASHLIGHT NEEDS REPLACEMENT.  MX R&R THE FORWARD FLIGHT ATTENDANT FLASHLIGHT.  OPS CHECK GOOD.
